Sums of Toeplitz products with harmonic symbols

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

On the Bergman space of the unit disk, we consider a class of operators which contain sums of finitely many Toeplitz products with harmonic symbols. We give characterizations of when an operator in that class has finite rank or is compact. Our results provide a unified way of treating several known results.

Original languageEnglish
Pages (from-to)43-70
Number of pages28
JournalRevista Matematica Iberoamericana
Volume24
Issue number1
Publication statusPublished - 2008 Aug 4

    Fingerprint

Keywords

  • Bergman space
  • Finite rank operators
  • Toeplitz operators

ASJC Scopus subject areas

  • Mathematics(all)

Cite this